We develop a potential theory approach for some degenerate parabolic operators in non-divergence form and with non-smooth coecients, which are modeled on smooth Hormander vector elds. We prove necessary and sucient Wiener-type tests for the regularity of boundary points. As a consequence we obtain, in particular, a conetype criterion. We also investigate the related boundary value problem and the Holder regularity at the boundary.
Tralli, G., Uguzzoni, F. (2018). On a non-smooth potential analysis for Hörmander-type operators. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 57(2), 1-20 [10.1007/s00526-018-1301-6].
On a non-smooth potential analysis for Hörmander-type operators
Tralli, Giulio;Uguzzoni, Francesco
2018
Abstract
We develop a potential theory approach for some degenerate parabolic operators in non-divergence form and with non-smooth coecients, which are modeled on smooth Hormander vector elds. We prove necessary and sucient Wiener-type tests for the regularity of boundary points. As a consequence we obtain, in particular, a conetype criterion. We also investigate the related boundary value problem and the Holder regularity at the boundary.File | Dimensione | Formato | |
---|---|---|---|
CVPDE2018.pdf
accesso aperto
Tipo:
Postprint
Licenza:
Licenza per accesso libero gratuito
Dimensione
559.53 kB
Formato
Adobe PDF
|
559.53 kB | Adobe PDF | Visualizza/Apri |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.